MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number QC-4-10-3D
Medical Device Problem Codes Separation Failure (2547); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id id-1-5 (lot: unknown); product id id-1-5 (lot: unknown); product id qc-6-10-3d (230064676).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that there was axium coil non-detachment.The patient was undergoing surgery for treatment of a saccular, ruptured internal carotid artery (ica) bifurcation branch aneurysm with a max diameter of 6 mm and a 3.5 mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was severe.It was reported that the physician attempted to detach both coils using id-1-5 instant detacher multiple times.Coil did not detach.Physician used the back up method and broke the wire and pulled the suture and both coils still did not detach.The suture stretched in both cases.The physician then pulled harder and more aggressively and the coils finally released.There was coil non-detachment.The physician attempted to detach the coil with the instant detacher 3 times and an additional 3 times with a second instant detacher.There were two manual attempts at detachment via hypotube.There was no issue with the instant detacher.No patient symptoms or further complications were reported as a result of this event.The device and any accessories were prepared as indicated in the ifu.Ancillary devices include a benchmark bmk6f105, sl10 m00316890, aristotle 14 a14-200-001.

Brand Name
AXIUM 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25673369
Report Number9617601-2026-04065
Device Sequence Number10447587
Product Code KRD
UDI-Device Identifier00763000845872
UDI-Public(01)00763000845872(17)271108(10)230064598
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQC-4-10-3D
Device Catalogue NumberQC-4-10-3D
Device Lot Number230064598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date07/14/2026
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age63 YR
Patient SexFemale